# SDR UALA2012080304150

- Difficulty date: August 3, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 57,919 hours, 16,219 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO DET 1 AND 2 BOTH LOOPS SHOW FAULT, CYC BREAKERS.  NO MESSAGE .
